Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 56, Number 1 (2004), 87-113.
Removable singularities of holomorphic solutions of linear partial differential equations
In a complex domain , let be a linear holomorphic partial differential operator and be its characteristic hypersurface. When the localization of at is a Fuchsian operator having a non-negative integral characteristic index, it is proved, under some conditions, that every holomorphic solution to in has a holomorphic extension in . Besides, it is applied to the propagation of singularities for equations with non-involutive double characteristics.
J. Math. Soc. Japan, Volume 56, Number 1 (2004), 87-113.
First available in Project Euclid: 3 October 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
IGARI, Katsuju. Removable singularities of holomorphic solutions of linear partial differential equations. J. Math. Soc. Japan 56 (2004), no. 1, 87--113. doi:10.2969/jmsj/1191418697. https://projecteuclid.org/euclid.jmsj/1191418697